Fredholm formulas for linear integral equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1162-1170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a1,
author = {P. P. Zabreiko and V. V. Marchenko},
title = {Fredholm formulas for linear integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1162--1170},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a1/}
}
P. P. Zabreiko; V. V. Marchenko. Fredholm formulas for linear integral equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1162-1170. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a1/